Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 10 found articles
 
 
  Theory of interevent interval distributions for stationary point processes
 
 
Title: Theory of interevent interval distributions for stationary point processes
Author: Lawrance, A.J.
Appeared in: Information and control
Paging: Volume 25 (1974) nr. 4 pages 18 p.
Year: 1974
Contents:
Publisher: Academic Press, Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 10 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands